# SDR E3MA201210180001

- Difficulty date: October 16, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N884ME
- Make and model: Urocop EC135T2
- Aircraft serial: 0884
- Aircraft time: 2,144 hours
- Engine: Tmeca ARRIUS2B2
- System (JASC): 6710 · Main Rotor Control
- Part: Bolt
- Part number: L670M2003205
- Condition: Worn
- Location: Main Rotor
- Part time: 2,144 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE PILOTS WERE COMPLAINING OF A VIBRATION IN THE MAIN ROTOR.  THE MAIN ROTOR TRACK AND BALANCE WAS CHECKED AND NECESSARY ADJUSTMENTS WERE MADE TO BRING IT WITHIN ACCEPTABLE LIMITS.  THE VIBRATION REMAINED DURING FLIGHT.  AFTER FURTHER INSPECTION OF THE MAIN ROTOR CONTROLS IT WAS DISCOVERED THAT THE BOLT AND BUSHINGS THAT ATTACHED THE UPPER GUIDANCE UNIT TO THE AIRFRAME HAD BEEN WORN BEYOND ACCEPTABLE LIMITS.
